MathSciNet Relay Station
MathSciNet bibliographic data
MR1360706 42B25
Cruz-Uribe, David; Neugebauer, C. J.; Olesen, V. The one-sided minimal operator and the one-sided reverse Hölder inequality. Studia Math. 116 (1995), no. 3, 255–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement